# SDR 96ZZZM346

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5755 · Spoilers
- Part: Bolts
- Part number: HC5724H09909204
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROLL SPOILER INBOARD HINGE BOLT P/N HC72H0909-204 HAS CORROSION IN THREADS, CLEANED AND FOUND DEEP PIT IN THREAD AREA.  SCRAP BOLT.  INSTALLED NEW BOLT ASSY ON RIGHT ROLL SPOILER INBD HINGE.
